Journal of Electromagnetic Analysis and Applications

Vol.5 No.3(2013), Paper ID 29205, 6 pages

DOI:10.4236/jemaa.2013.53017

 

Chiral Dirac Equation Derived From Quaternionic Maxwell’s Systems

 

Hector Torres-Silva

 

University School of Electrical and Electronic Engineering, Arica, Chile.

 

Copyright © 2013 Hector Torres-Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Torres-Silva, "Chiral Dirac Equation Derived From Quaternionic Maxwell’s Systems," Journal of Electromagnetic Analysis and Applications, Vol. 5 No. 3, 2013, pp. 103-108. doi: 10.4236/jemaa.2013.53017.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.